MAUDE Adverse Event Report: MEDTRONIC, INC. RAPID CROSS PTA CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

MEDTRONIC, INC. RAPID CROSS PTA CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number A14BX025210170
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Vascular surgery procedure medtronic rapid cross pta balloon dilation catheter used device broke apart inside patient all pieces retrieved no harm to patient.

Brand Name
RAPID CROSS PTA CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
MEDTRONIC, INC.
MDR Report Key17218728
Report NumberMW5118892
Device Sequence Number17906818
Product Code LIT
UDI-Device Identifier00763000110871
UDI-Public00763000110871
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA14BX025210170
Device Catalogue NumberA14BX025210170
Device Lot NumberB408393
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2023
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight106 KG
Patient EthnicityNon Hispanic
Patient RaceWhite